Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences


In this paper some properties of cyclic compact sets in Banach modules over the algebra of measurable functions are given. The convergence of the cyclic subnet of any convergent sequence, and to the same limit is proved. It is also shown that if we multiply the cyclic compact set to any measurable function it will be cyclic compact set too.

First Page


Last Page



1. Kusraev A.G. Vector duality and its applications. Novosibirsk, Nauka, (1985). (in Russian)

2. Kusraev A.G. Dominated operators. Netherlands, Springer, (2000).

3. Karimov J.A. Kaplansky-Hilbert modules over the algebra of measurable functions. Uzbek Math. Zh., No. 4, pp. 74–81 (2010). (in Russian)

4. Chilin V.I., Karimov J.A. Strictly homogeneous laterally complete modules. J. Phys. Conf. Ser., Vol. 697 (2016).

5. Karimov J.A. Equivalence of norms in finite dimensional C(Q)-modules. Vestnik NUUz, No. 2/1, pp. 100–108 (2017). (in Russian)

6. Chilin V.I., Karimov J.A. The Cyclical Compactness in Banach C(Q)-Modules. J Math Sci, Vol. 265, pp. 129–145 (2022). DOI: 10.1007/s10958-022-06050-0

7. Chilin V.I. Karimov J.A. Criterion of cyclically compactness in finite-dimensional normed module. Uzbek Mathematical Journal, Issue 3, pp. 51–62 (2018). DOI: 10.29229/uzmj.2018-3-5

8. Karimov J.A. Criterion of compactness of the sets in finite-dimensional Banach modules. New results of mathematics and their applications, Abstracts (2018).

Included in

Analysis Commons



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.